×

zbMATH — the first resource for mathematics

Found 32 Documents (Results 1–32)

100
MathJax
Gianazza, Ugo (ed.) et al., Regularity estimates for nonlinear elliptic and parabolic problems. Notes of the CIME course, Cetraro, Italy, June 22–27, 2009. Berlin: Springer; Firenze: Fondazione CIME Roberto Conti (ISBN 978-3-642-27144-1/pbk; 978-3-642-27145-8/ebook). Lecture Notes in Mathematics 2045, 73-131 (2012).
PDF BibTeX XML Cite
Full Text: DOI
Fiedler, B. (ed.) et al., International conference on differential equations. Proceedings of the conference, Equadiff ’99, Berlin, Germany, August 1-7, 1999. Vol. 1. Singapore: World Scientific. 600-605 (2000).
MSC:  35B27 35F05
PDF BibTeX XML Cite
McEneaney, William M. (ed.) et al., Stochastic analysis, control, optimization and applications. A volume in honor of Wendell H. Fleming, on the occasion of his 70th birthday. Boston: Birkhäuser. 191-208 (1999).
PDF BibTeX XML Cite
Stochastic differential systems, stochastic control theory and applications, Proc. Workshop Minneapolis/Minn. 1986, IMA Vol. Math. Appl. 10, 99-106 (1988).
MSC:  49L20 35B37 35F30
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Year of Publication
all top 3
Classification